Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with delays

Xu Rui, Chen Lansun, M. A. J. Chaplain

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

A delayed n-species nonautonomous Lotka-Volterra type competitive system without dominating instantaneous negative feedback is investigated. By means of a suitable Lyapunov functional, sufficient conditions are derived for the global asymptotic stability of the positive solutions of the system. As a corollary, it is shown that the global asymptotic stability of the positive solution is maintained provided that the delayed negative feedbacks dominate other interspecific interaction effects with delays and the delays are sufficiently small.
Original languageEnglish
Pages (from-to)208-218
Number of pages11
JournalActa Mathematica Scientia (Series B)
Volume23
Issue number2
Publication statusPublished - 2003

Keywords

  • Finite delay
  • Infinite delay
  • Global asymptotic stability
  • Lyapunov functional

Fingerprint

Dive into the research topics of 'Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with delays'. Together they form a unique fingerprint.

Cite this